MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number REACT-71
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the patient had occlusion at the end of the internal neck artery.The surgeon used a micro-guidewire and micro-catheter with react71 in place to aspirate once but failed.Then the surgeon prepared the sfr-6-30 stent for thrombectomy.During the stent delivery process, the surgeon could not push it out of the micro-catheter.After several attempts to push the it out, it failed.After pulling it out, it was found that the push guidewire at the tip was damaged and could not be used anymore.The resistance was in the distal section of the catheter.Continuous saline flush was administered and maintained as indicated in the instructions for use (ifu).The guidewire was an avigo.There was no damage to the react catheter.Ancillary devices: avigo guidewire model: 103-0606-200 lot no.: b812571.
 
Event or Problem Description
Medtronic received a report that the patient's internal carotid artery was occluded at the end.The surgeon used a micro-guidewire micro-catheter with react71 in place, aspirated once, and found that the blood vessel was not open.Then, the sfr-6-30 stent was prepared for thrombectomy.During the stent delivery process, the surgeon was unable to push the stent out of the microcatheter after several attempts.After pulling it out, the surgeon found that the guide wire at the tip was kinked and damaged and could no longer be used.To ensure the safety of the operation, a sfr-6-30 was replaced.The blood vessels were reopened with a combination of suction and suction.The surgery was successfully completed.There was resistance in the distalsection of the catheter during delivery during the procedure.No patient symptoms or further complications were reported as a result of this event.The device and any accessories were prepared as indicated in the ifu.The patient was undergoing surgery for emergency thrombectomy.
 
Additional Manufacturer Narrative

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22496222
Report Number2029214-2025-01585
Device Sequence Number21014463
Product Code QJP
UDI-Device Identifier00847536031784
UDI-Public(01)00847536031784(17)270108(10)D010241
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREACT-71
Device Catalogue NumberREACT-71
Device Lot NumberD010241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/13/2025
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight81 KG